Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Non-$ n$-mutually aposyndetic continua

Author: Leland E. Rogers
Journal: Proc. Amer. Math. Soc. 42 (1974), 595-601
MSC: Primary 54F20
MathSciNet review: 0336717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Relationships are shown between non-n-mutual aposyndesis and C-cutting in compact metric continua, including results analogous to those of F. B. Jones in the case of nonaposyndesis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20

Additional Information

PII: S 0002-9939(1974)0336717-1
Keywords: n-mutual aposyndesis, mutual aposyndesis, aposyndesis, continuum, C-cut point
Article copyright: © Copyright 1974 American Mathematical Society